# SDR REXA2022032200440

- Difficulty date: March 3, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 LOWER FRAME SEGMENT CORRODED BETWEEN STGR 25L AND STGR 25R. - REPAIRED FRAME 349 LOWER SEGMENT STGR 25L-25R IAW ENDEAVOR EA CRJ953-12888, REV IR DATED 2/22/22.
